# SDR 96ZZZX857

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205NR
- Make and model: Cessna A185F
- Aircraft serial: 3910
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 0512128
- Condition: Broken
- Location: Rt Flap Pulley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP PULLEY BRACKET FOUND BROKEN ON RIGHT FORWARD SIDE OF FUSELAGE AT STATION 65.33.  TANGS WERE BROKEN OFF OF BRACKET.  AIRCRAFT HOURS, 7,000.
